# SDR P5CA9800013

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LINE LOOSE ON NR 1 PYLON BULKHEAD AFT UPPER BLOW OUT PANEL.  RE-TORQUED B-NUTS IAW MM 20-11-05.
